Posted by: Tjoklits | 2009-01-26


Hi there,
I recently started taking RAMPIL 5 MG Capsules and I have noticed a marked decrease in my need to urinate and decreased volume. When I do its green in colour. I know some drugs can cause kidney and urological changes but I was wondering if I should be concerned about the lack of urine and/or the colour change. I still drink about 2 litres of water per day, don’ t drink any coffee or tea, gas drinks or fruit juices –  I stick to non-carbonated and non flavoured water... I also have not been eating green foods or asparagus in the last 3 days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


Abnormal renal function have been reported in a very small group of ramipril (the active) users, and I'd therefor advise consulting your doctor today still.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.